# SDR SWAA2025012789234

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 71,125 hours, 42,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS PORTIONS OF FLOOR ESCAPE PATH LIGHTING INOP ON BOTH SIDES OF AISLE IN AFT CABIN<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-15-400-802-NG (FLOOR PROXIMITY LIGHT - PHOTOLUMINESCENT STRIP INSTALLATION - (SAF-T-GLO) - PERMANENT)]
